# SDR BSYA2012005

- Difficulty date: January 12, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N1859K
- Make and model: Beech 58
- Aircraft serial: TH1299
- Aircraft time: 20,979 hours
- Engine: Cont IO520C
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Contaminated
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF RST, RIGHT ENGINE QUIT, ABORTED TAKEOFF AND RETURNED TO SIGNATURE RAMP.  MAINTENANCE DRAINED WATER FROM FUEL SUMPS, RUN UP ENGINES, OPS CHECK NORMAL, NO DEFECTS NOTED.
